OATAO - Open Archive Toulouse Archive Ouverte Open Access Week

Polynomial controller design based on flatness

Rotella, Frédéric and Carrillo, Francisco Javier and Ayadi, Mounir Polynomial controller design based on flatness. (2001) IFAC Proceedings Volumes, 34 (13). 213-218. ISSN 2405-8963

[img]
Preview
(Document in English)

PDF (Author's version) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1MB

Official URL: https://doi.org/10.1016/S1474-6670(17)38992-9

Abstract

By the use of flatness the problem of pole placement, which consists in imposing closed loop system dynamics can be related to tracking. Polynomial controllers for finite-dimensional linear systems can then be designed with very natural choices for high level parameters design. This design leads to a Bezout equation which is independent of the closed loop dynamics but depends only on the system model.

Item Type:Article
HAL Id:hal-03467825
Audience (journal):International peer-reviewed journal
Uncontrolled Keywords:
Institution:Université de Toulouse > Institut National Polytechnique de Toulouse - Toulouse INP (FRANCE)
Laboratory name:
Statistics:download
Deposited On:22 Nov 2021 12:27

Repository Staff Only: item control page